Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ritch (Mitch) more question for ya!

Posted by rainbowlight on May 14, 2002, at 18:46:19

In reply to Re: Ritch, thanks for answering, more.... rainbowlight, posted by Ritch on May 14, 2002, at 10:15:37

LOL! You're right, the amount of risperdal I am taking now is 0.125 (I think that's right, half of a .25 tablet). Yes, I will get rid of the Cogentin with the Risperdal. But ya know, I think it is the Zoloft making me sick. I noticed after I took it this morning is when I started to feel real fluish and queezie. Is this normal? I wonder if it will go away in time? Maybe I should be taking it at night? Gosh, I really want this Zoloft to work out. Any suggestions. (Right now I take the Remeron/Lamictal/Risperdal/Cogentin and Restoril at night, and the Lamictal again in the morning). Thanks for all your advice!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainbowlight thread:106230
URL: http://www.dr-bob.org/babble/20020510/msgs/106399.html